# SDR UALA2013032902038

- Difficulty date: March 29, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 73,023 hours, 27,364 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING AUX GALLEY SCUFF PLATE REF CF414 FOUND THAT ALUMINUM ANCHER PLATE UNDER SCUFF PLATE HAS HEAVY CORROSION AT AFT END. 
GALLEY FLOOR PLASTIC LINER BUCKLED POS 200.  REMOVED PAN RETAINERS AND 2 EA CART GUIDE FITTINGS(MUSHROOM).
